Jump to ContentJump to Main Navigation
Show Summary Details

Fractional Calculus and Applied Analysis

Editor-in-Chief: Kiryakova, Virginia


IMPACT FACTOR increased in 2015: 2.246
Rank 10 out of 312 in category Mathematics, 9 out of 254 in Applied Mathematics and 15 out of 101 in Mathematics, Interdisciplinary Applications in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 1.602
Source Normalized Impact per Paper (SNIP) 2015: 1.404
Impact per Publication (IPP) 2015: 2.218

Mathematical Citation Quotient (MCQ) 2015: 0.61

Online
ISSN
1314-2224
See all formats and pricing




Generalization of the fractional poisson distribution

1GigaHedron, Berliner Ring 80 D - 63303 Dreieich, Germany

Citation Information: Fractional Calculus and Applied Analysis. Volume 19, Issue 4, Pages 832–842, ISSN (Online) 1314-2224, ISSN (Print) 1311-0454, DOI: https://doi.org/10.1515/fca-2016-0045, August 2016

Publication History

Received:
2015-03-10
Published Online:
2016-08-27

Abstract

A generalization of the Poisson distribution based on the generalized Mittag-Leffler function Eα,β(λ) is proposed and the raw moments are calculated algebraically in terms of Bell polynomials. It is demonstrated, that the proposed distribution function contains the standard fractional Poisson distribution as a subset. A possible interpretation of the additional parameter β is suggested.

MSC 2010: Primary 26A33; Secondary 33E12, 60EXX, 11B73

Key Words and Phrases: fractional calculus; Mittag-Leffler functions; fractional Poisson distribution; Bell polynomials; Stirling numbers

Comments (0)

Please log in or register to comment.